... without medicine? Im on xyrem and prozac and adderall, but I was wondering if anyone has been able to find certain ways to get through their days without needing medicine? Or found ways to cut some of the medicine out?
I think I have found the answer to your question regarding the "weird dreams" that you asked above! Prozac can cause a person to have abnormal, very real/life-like, vivid dreams. I wouldn't be at all surprised that your combination of the Prozac, Adderall, and Xyrem combined are intensifying that effect. I would let your doctor know that it is happening just in case he/she wants to adjust your dosages. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 1 answer
Posted 1 Jan 2011 • 1 answer
Posted 6 Apr 2014 • 2 answers
Posted 31 Jul 2015 • 1 answer
I take xyrem for my narcolepsy and cataplexy. it helps me sleep and it controls my cataplexy. but it
Posted 9 Aug 2015 • 0 answers